Araştırma Makalesi

AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL

Cilt: 2 Sayı: 1 30 Ocak 2019
PDF İndir
EN

AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL

Öz

Phase-type distributions have been found to be very useful in reliability, queueing theory, and some other operational research applications. In this work, we de_ne a new mixed shock model and study lifetime properties of the corresponding system using phase-type distributions. The system under concern fails upon the occurrence of k consecutive shocks of size at least d1 or a single large shock of size at least d2, d1 < d2. In particular, using closure properties of phase-type distributions, we obtain survival function and mean time to failure of the system. Optimal replacement time is also studied. 

Anahtar Kelimeler

Kaynakça

  1. Neuts, M. F., Meier, K. S., On the use of phase type distributions in reliability modelling of systems with two components. OR Spektrum, 2(4), 227-234, 1981Ahmad R., Kamarudin S., An overview of time-based and condition-based maintenance in industrial application, Computers & Industrial Engineering 63(1), 135-149, 2012 Gut, A. Mixed shock models, Bernoulli 7(3), 541-555, 2001. He, Q. M., Fundamentals of Matrix-Analytic Methods. NewYork: Springer, 22-43, 2014 Eryilmaz, S., Computing optimal replacement time and mean residual life in reliability shock models Computers & Industrial Engineering, 103, 40-45, 2017. Eryilmaz, S. and Tekin, M., Reliability evaluation of a system under a mixed shock model, 2018, submitted for publication.

Ayrıntılar

Birincil Dil

İngilizce

Konular

Matematik

Bölüm

Araştırma Makalesi

Yazarlar

Yayımlanma Tarihi

30 Ocak 2019

Gönderilme Tarihi

2 Ocak 2019

Kabul Tarihi

26 Ocak 2019

Yayımlandığı Sayı

Yıl 2019 Cilt: 2 Sayı: 1

Kaynak Göster

APA
Tekin, M., & Eryılmaz, S. (2019). AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL. Journal of Universal Mathematics, 2(1), 16-21. https://doi.org/10.33773/jum.506505
AMA
1.Tekin M, Eryılmaz S. AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL. JUM. 2019;2(1):16-21. doi:10.33773/jum.506505
Chicago
Tekin, Mustafa, ve Serkan Eryılmaz. 2019. “AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL”. Journal of Universal Mathematics 2 (1): 16-21. https://doi.org/10.33773/jum.506505.
EndNote
Tekin M, Eryılmaz S (01 Ocak 2019) AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL. Journal of Universal Mathematics 2 1 16–21.
IEEE
[1]M. Tekin ve S. Eryılmaz, “AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL”, JUM, c. 2, sy 1, ss. 16–21, Oca. 2019, doi: 10.33773/jum.506505.
ISNAD
Tekin, Mustafa - Eryılmaz, Serkan. “AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL”. Journal of Universal Mathematics 2/1 (01 Ocak 2019): 16-21. https://doi.org/10.33773/jum.506505.
JAMA
1.Tekin M, Eryılmaz S. AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL. JUM. 2019;2:16–21.
MLA
Tekin, Mustafa, ve Serkan Eryılmaz. “AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL”. Journal of Universal Mathematics, c. 2, sy 1, Ocak 2019, ss. 16-21, doi:10.33773/jum.506505.
Vancouver
1.Mustafa Tekin, Serkan Eryılmaz. AN APPLICATION OF PHASE-TYPE DISTRIBUTIONS IN A RELIABILITY SHOCK MODEL. JUM. 01 Ocak 2019;2(1):16-21. doi:10.33773/jum.506505

Cited By